Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Problems with dilantin

Premium Questions

Dr. Erion Spaho MD

mg)or LEVETIRACETAM 500 mg.The low Dilantin level in blood cause any problem how could i increase ... through the result of MRI , EEG, Dilantin level in blood test result, Doctor told me... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Sudhir Kumar MD

can doctors overlook or ignore side affects. was taking 3 100mg dilantin . not having bad side ..., problems walking. legs felt like jelly, had to use cane then walker. level checked 27+, told toxic. stop ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.  Nsah Bernard MD

hi i`m getting off warfrin because of many problems with it. I had a dvt 10 yrs ago and I also have a-fib. Xarel has been recomended for both problems and without blood checks monthly. I take dilantin ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr. Erion Spaho MD

I have a developmentally disabled son. He was on Dilantin for seizures. Dilantin level was too high. He was then placed on Keppra . He is now back on Dilantin because the neurologist who replaced ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Samik Basu MD

I have No Idea what my problem is...therefore, I came here to inquire. I have been having ... seizures now (Continious) but , I am on dilantin and Kepra...so I do not fall down and out, I am also now ... View answer

Answered by : Dr. Samik Basu ( Pediatrician)

Public Forum Discussions

Dr. Olgeta Xhufka MD

my grandmother recently had a seizure due to lack of oxygen they put her on dilantin she also takes ... tremors she has never had these problems before could it be a problem with all 3 meds ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Aida Quka MD

was eight and then it was stopped since his problem of seizures was cured. While on Dilantin he developed ... but for ski the doctors say it is allergy. Couldit be that both these problems are side... View answer

Answered by : Dr. Aida Quka ( Neurologist)
Dr. Penchila Prasad Kandikattu MD

A friend has been on Dilantin for 42 years. He has teeth, bone problems, and some other side effects; however his doctor has recomended Kepra, so we switched and he is having problems with it ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

I take 400mg of dilantin daily. For about 3 months. I have had epilepsy for around 10 years. Im interested in taking some magic mushrooms but I want to know if its safe while on dilantin. I have eaten ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Shinas Hussain MD

I have been taking Dilantin for over 40 yrs. w/ no problems. I was a dancer and have always been ... ,but have just read that people who take Dilantin are more prone to something called Ledderhose . At... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Naveen Kumar Sharma MD

it is antiepileptic medicine and it is not a narcotic.

Dr. Rovena Murati MD

Hello! Dilantin is a brand name of the drug phenytoin used to treat seizures. It is not a narcotic. Take care

Dr. Vaddadi Suresh MD

yhose are rare side effects. if troublesome, need chang over to valprol or dilantin